Theoretical and numerical study of highly anisotropic turbulent flows. Biferale, L, Daumont, I, Lanotte, A, & Toschi, F European Journal of Mechanics-B/Fluids, 23(3):401–414, Elsevier Masson, 2004.
bibtex   
@article{biferale2004theoretical,
  title={Theoretical and numerical study of highly anisotropic turbulent flows},
  author={Biferale, L and Daumont, I and Lanotte, A and Toschi, F},
  journal={European Journal of Mechanics-B/Fluids},
  volume={23},
  number={3},
  pages={401--414},
  year={2004},
  publisher={Elsevier Masson}
}

Downloads: 0